# SDR SWIA2019123147517

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY BELOW FLOOR BOARD AT FS 333.0 FRAME FLANGE HAS CORROSION. BETWEEN STR 26L AND STR 26R. (C-CHECK) RO 12/27/2019  REMOVED CORRODED AND INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR P/N# 601R32004-55 AT FS333.00 BETWEEN STGR 23L AND STGR 23R REF BOMBARDIER DRAWING, CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS. LK & OP CK GOOD.
